# SDR DALA2020111703763

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 83,506 hours, 37,120 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT WING OUTBOARD AILERON SERVO FOUND TOOLING MARKS INBOARD FACE OF ATTACH BRACKET.  CORRECTIVE ACTION: COMPLIED WITH PRI 588548-15 REV D.  C/W ERA 588541-14 ORGINAL VERSION. (7102411).
